Grassmannians and Cluster Structures

Baur, K (Cover date: December 2021 - Supplement Issue 1) Grassmannians and Cluster Structures. Bulletin of the Iranian Mathematical Society, 47 (1). pp. 5-33. ISSN 1017-060X



Copyright, Publisher and Additional Information: © The Author(s) 2021. This article is licensed under a Creative Commons Attribution 4.0 International License, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons licence, and indicate if changes were made. The images or other third party material in this article are included in the article’s Creative Commons licence, unless indicated otherwise in a credit line to the material. If material is not included in the article’s Creative Commons licence and your intended use is not permitted by statutory regulation or exceeds the permitted use, you will need to obtain permission directly from the copyright holder. To view a copy of this licence, visit
Keywords: Cluster algebras; Cluster categories; Dimer models; Frieze patterns; Grassmannians; Root systems
  • Accepted: 11 February 2021
  • Published (online): 22 April 2021
  • Published: December 2021
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Funding Information:
FunderGrant number
Royal SocietyRSWF\R1\180004
Depositing User: Symplectic Publications
Date Deposited: 09 Feb 2021 12:13
Last Modified: 28 Jun 2022 09:27
Status: Published
Publisher: Springer
Identification Number:

Share / Export